Alert archive / New York / Flash Flood Warnings in 2011
Flash Flood Warning 7, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Mar 11, 2011, 2:10 AM EST for Delaware County, Sullivan County, New York. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 11, 2011, 2:10 AM EST (07:10 UTC)
- Expired
- Mar 11, 2011, 6:51 AM EST
- In force
- 5 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Delaware County, NY, Sullivan County, NY
The radar
The Albany radar (KENX), 94 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 4:30 AM EST | FLASH FLOOD | 1 N Wurtsboro, NY | FLOODING ALONG ROUTE 209 ALONG THE PINE KILL CREEK. SOME EVACUATIONS OCCURRED. |
| Mar 11, 4:30 AM EST | FLASH FLOOD | Livingston Manor, NY | FLOODING ALONG THE LITTLE BEAVER KILL CREEK IN LIVINGSTON MANOR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 140 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 548 m²/s²
- 0-3 km storm-relative helicity
- 763 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
756
WGUS51 KBGM 110710
FFWBGM
NYC025-105-111300-
/O.NEW.KBGM.FF.W.0007.110311T0710Z-110311T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
210 AM EST FRI MAR 11 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DELAWARE COUNTY IN CENTRAL NEW YORK...
SULLIVAN COUNTY IN CENTRAL NEW YORK...
* UNTIL 800 AM EST
* AT 202 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA. MODERATE TO HEAVY
RAIN WILL CONTINUE UNTIL AROUND 6 AM. THE COMBINATION OF HEAVY RAIN
AND SNOW MELT WILL LEAD TO FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LIBERTY... MONTICELLO... MARGARATVILLE... DELHI... AND
LIVINGSTON MANOR.
THE EAST BRANCH OF THE DELAWARE RIVER AT MARGARATVILLE IS PROJECTED
TO EXCEED 11 FOOT FLOOD STAGE BY 5 AM... AND WILL CREST AT 12 FEET
AROUND 7 AM.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4158 7439 4150 7448 4149 7474 4142 7477
4148 7499 4161 7507 4181 7508 4209 7543
4226 7542 4232 7537 4237 7518 4248 7496
4252 7471 4235 7442 4220 7452 4216 7446
4202 7478 4187 7446 4175 7457 4164 7439
$$
MSE/MSS2 follow-up statements
794
WGUS71 KBGM 111100
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
600 AM EST FRI MAR 11 2011
NYC025-105-111300-
/O.CON.KBGM.FF.W.0007.000000T0000Z-110311T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE NY-SULLIVAN NY-
600 AM EST FRI MAR 11 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM EST FOR
SULLIVAN AND DELAWARE COUNTIES...
AT 551 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
INDICATING THAT THE HEAVY RAIN HAD MOVED EAST OF THE AREA... WITH
JUST A FEW SCATTERED LIGHT SHOWERS REMAINING OVER THE WARNING AREA.
HOWEVER FLOODING CONTINUES IN A FEW LOCATIONS... PARTICULARLY ON
ROADWAYS IN POOR DRAINAGE AREAS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BETHEL...
BLOOMINGBURG...CALLICOON...DAVENPORT...DELHI...GRAHAMSVILLE...
HOBART...LIBERTY...LIVINGSTON MANOR...LOCH SHELDRAKE...
MARGARETVILLE...MEREDITH...MONTICELLO...ROSCOE...ROXBURY...
STAMFORD...WALTON AND WURTSBORO.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4158 7439 4150 7448 4149 7474 4142 7477
4148 7499 4161 7507 4181 7508 4209 7543
4226 7542 4232 7537 4237 7518 4248 7496
4252 7471 4235 7442 4220 7452 4216 7446
4202 7478 4187 7446 4175 7457 4164 7439
$$
MSE731
WGUS71 KBGM 111151
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
651 AM EST FRI MAR 11 2011
NYC025-105-111159-
/O.CAN.KBGM.FF.W.0007.000000T0000Z-110311T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE NY-SULLIVAN NY-
651 AM EST FRI MAR 11 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SULLIVAN AND
DELAWARE COUNTIES...
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BETHEL...
BLOOMINGBURG...CALLICOON...DAVENPORT...DELHI...GRAHAMSVILLE...
HOBART...LIBERTY...LIVINGSTON MANOR...LOCH SHELDRAKE...
MARGARETVILLE...MEREDITH...MONTICELLO...ROSCOE...ROXBURY...
STAMFORD...WALTON AND WURTSBORO.
THE HEAVY RAIN HAS MOVED EAST OF THE AREA... AND EMERGENCY OFFICIALS
INDICATE THAT FLOOD WATERS HAVE RECEEDED. THEREFORE THE FLASH FLOOD
WARNING HAS BEEN CANCELLED.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4158 7439 4150 7448 4149 7474 4142 7477
4148 7499 4161 7507 4181 7508 4209 7543
4226 7542 4232 7537 4237 7518 4248 7496
4252 7471 4235 7442 4220 7452 4216 7446
4202 7478 4187 7446 4175 7457 4164 7439
$$
MSEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Mar 11, 1:14 AM EST, 56 minutes earlier.
Area forecast discussion, Mar 11, 1:14 AM EST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
114 AM EST FRI MAR 11 2011
.SYNOPSIS...
LOCALLY HEAVY RAINFALL IS EXPECTED OVERNIGHT...AS A SLOW MOVING
COLD FRONT AND STORM SYSTEM...CROSS THE AREA. THESE DISTURBANCES
WILL MOVE EAST OF THE REGION ON FRIDAY...WITH STEADIER RAINFALL
DIMINISHING TO SCATTERED SHOWERS. THE WEEKEND WILL BE CHILLIER AND
UNSETTLED...WITH HIT AND MISS RAIN AND SNOW SHOWERS.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
NEGATIVE TILT SHORTWAVE ROTATING TOWARD REGION AS POTENT CYCLONE
SLOWLY TRACKS ACROSS PA. LATEST RADIOSONDE LAUNCHES DEPICT PWATS
OF 0.75" TO 0.90" ACROSS NY/PA, SO AMPLE MOISTURE HAS
ADVECTED NORTHWARD. LATEST MODEL RUNS SHOW THE BEST
FRONTOGENETICAL FORCING ROTATING FROM SW TO NE ACROSS OUR FA OVER
THE NEXT SEVERAL HOURS.
WE HAVE EXPANDED THE AREA OF R+ OVERNIGHT, ALTHOUGH IT STILL
APPEARS AS THOUGH THE HEAVIEST AMOUNTS WILL FALL EAST OF I-81.
CATEGORICAL POPS REMAIN IN PLACE, WITH NOT MUCH MOVEMENT IN TEMPS
PROJECTED OVERNIGHT.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY/...
UPDATED AS OF 340 PM... AN ACTIVE UPPER-LEVEL PATTERN WILL REMAIN OVER
THE REGION DURING THE SHORT TERM AS THE MAIN UPPER LOW BEGINS TO
EJECT EAST TOWARDS NEW ENGLAND FRI NGT. AS THE FIRST SYSTEM EXITS
TO OUR EAST...THE NEXT UPPER SHORTWAVE WILL BE DIGGING ACROSS THE
WESTERN GREAT LAKES AND UPPER MIDWEST. THAT SAID...ACCOMPANYING
SFC FEATURE WILL ALSO BE RACING EAST TOWARDS OUR REGION FRI NIGHT
AND H85 THETA-E FIELDS SUGGEST A WEAK WARM FRONT WILL LIFT NORTH
THROUGH OUR REGION AFTER 12Z SAT AS THE MAIN SFC LOW OCCLUDES TO
OUR NW. AS THIS OCCURS...ANY ONGOING RA/SN MIX SHOULD CHANGE OVER
TO ALL RA BY LATE SAT MNG AS SFC TEMPS RAISE WELL INTO THE LOWER
TO MIDDLE 40S. BY SAT NGT...COLD FRONT WILL RACE SOUTH ACROSS THE
REGION AS SFC HIGH PRESSURE NUDGES EAST FROM NORTH-CENTRAL
MANITOBA. AS THIS OCCURS...RA SHOULD CHANGE BACK OVER TO SN AS
TEMPS FALL OVERNIGHT. FOR WHAT ITS WORTH...QPF AMOUNTS LOOK RATHER
LOW AND THUS EXPECT SNOWFALL ACCUMS TO REMAIN LESS THAN AN INCH
ACROSS MOST AREAS. THE ONLY CAVEAT WILL BE ACROSS NORTHERN ONEIDA
COUNTY WHERE DEVELOPING LAKE EFFECT SNOW SHOWERS MAY PUT DOWN A
FEW INCHES OF NEW SNOW. BY SUN...LOW-LEVEL FLOW WILL BEGIN VEERING
AHEAD OF THE APPROACHING RIDGE AXIS. AS THIS OCCURS...LAKE EFFECT
SNOW BANDS SHOULD BEING SHIFTING SOUTH INTO THE WESTERN MOHAWK
VALLEY. MODEL QPF FIELDS SHOW DECREASING ACTIVITY AS DRIER AIR
BEGINS ADVECTING INTO THE REGION. WILL HAVE TO WATCH THE WESTERN
MOHAWK AND SUSQUEHANNA VALLEY REGIONS HOWEVER AS BUFR SOUNDINGS
MAINTAIN WELL ALIGNED NORTHWEST FLOW THROUGH THE DAY.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
UPDATED AS OF 3 PM... LINGERING LK EFFECT SNOW SHOWER EXPECTED
ACRS UPSTATE NY SUN NGT BHND A DEPARTING FRONTAL BNDRY. HIPRES
BUILDS IN RAPIDLY BHND WITH CLRNG SKIES AND LGT WINDS THRU MOST OF
TUESDAY. AS HIPRES BUILDS EAST OVR THE ATLANTIC, FLOW WL TURN OUT
OF THE SOUTH ONCE AGAIN AHD OF ANOTHER WK WV ROTATING THRU THE
MIDWEST. MAIN UL LOW DVLPS OVR THE DEEP SOUTH PER 12Z EC AND HEADS
OFF TO THE EAST WITH MINIMAL IMPACT ON CWA PCPN-WISE. THUS, ONLY
LGT RAIN AND/OR SNOW EXPECTED MID-WEEK AT THIS TIME. 12Z GFS ALSO
INDICATES A SMALL CHC FOR PCPN WED/WED NGT AHD OF UL WV. HWVR, GFS
STILL MUCH MORE ZONAL COMPARED TO EC WITH SUPPRESSED FLOW ACRS THE
DEEP SOUTH.
TEMPS WL MODERATE THRU THE EXTNDD AS SRLY FLOW AND STRONG MARCH SUN
WARMS TEMPS ABV NORMAL BY THE END OF THE LONG TERM. GRNLY FOLLOWED
HPC GUIDANCE WITH SOME WARMER GMOS NUMBERS BLENDED IN GIVEN THE TIME
OF YEAR AND SYNOPTIC PATTERN.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
RAIN WILL CONTINUE THROUGH THE EARLY MORNING HOURS. MOSTLY MVFR
WITH SOME VFR CONDITIONS WILL ALSO CONTINUE THROUGH THE EARLY
MORNING HOURS, WITH SOME IMPROVEMENT EXPECTED AFTER SUNRISE. SOME
HEAVIER SHOWERS MAY CAUSE A TEMPORARY DROP IN CIGS AND VSBYS TO
IFR. SHOWERS WILL BE QUICK MOVING FROM SOUTH TO NORTH. BY MID
TOMORROW MORNING, MOST OF THE SHOWERS SHOULD PUSH OUT OF THE AREA.
CIGS WILL COME UP SOMEWHAT, BUT OVC SKIES WILL CONTINUE THROUGH
TOMORROW NIGHT.
A COLD FRONT WILL MOVE THROUGH TOMORROW AND COLDER AIR WILL MOVE
IN TOMORROW EVENING. THIS WILL BRING SOME LIGHT SNOW SHOWERS TO
THE FORECAST AREA.
STRONG GUSTY WIND EARLY THIS MORNING ARE SLOWLY BEGINNING TO
DIMINISH AND WILL CONTINUE TO DO SO AND GUSTS SHOULD BE GONE BY
SUNRISE. THEN WINDS WILL BECOME SOUTHWESTERLY AROUND 10 KTS.
OUTLOOK...
FRI NGT...MVFR/IFR IN RAIN AND SNOW SHOWERS.
SAT...MVFR IN RAIN/SNOW...ESPECIALLY NY TERMINALS.
SAT NGT - SUN NGT...MVFR IN SNOW SHOWERS...ESPECIALLY NY TERMINALS.
MON...BECOMING VFR.
TUE...VFR.
&&
.HYDROLOGY...
UPDATED AS OF 345 PM... RA/+RA STILL ANTICIPATED THROUGH THE
OVERNIGHT PD...WITH BASIN AVG QPF OF 2-2.5" IN THE DELAWARE AND
ERN PTNS OF THE SUSQ DRAINAGE BASINS THROUGH 12Z FRI. SOMEWHAT
LESSER QPF VALUES OF 0.75-1.5" ANTICIPATED FARTHER N/W...ACROSS
THE CHEMUNG AND FINGER LKS DRAINAGE BASINS.
FLASH FLOODING WILL REMAIN A CONCERN OVERNIGHT...GIVEN TIME OF
YEAR AND THE ADDED RUNOFF FROM SNOW MELT. AS FAR AS THE MAIN STEM
RIVERS ARE CONCERNED...WE'RE STILL ANTICIPATING MINOR-MOD FLOODING
AT NUMEROUS POINTS IN THE SUSQ BASIN...AND A FEW PTS IN THE
CHEMUNG/UPPER DEL BASINS. WE COULD APPROACH MAJOR FLOODING AT
WILKES-BARRE. PROBABLY THE MAIN WILD CARD OVERNIGHT WILL BE THE
EXACT DEGREE OF SNOW MELT...WITH PROGGED SFC DEW PTS OF 40-45F
MOST PROBABLE. AS OF YET...NO RIVER FLOOD WARNINGS HAVE BEEN
ISSUED...AS WE'RE WAITING FOR MORE SIG RISES TO BEGIN...AND GET A
BETTER READ ON TIMING/MORE DEFINITIVE CREST HGTS.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH THIS EVENING FOR PAZ038>040-043-044-047-
048-072.
NY...FLOOD WATCH THROUGH THIS EVENING FOR NYZ009-015>018-022>025-
036-037-044>046-055>057-062.
&&
SYNOPSIS...MLJ
NEAR TERM...DJP
SHORT TERM...CMG/MLJ
LONG TERM...PVN
AVIATION...SLI
HYDROLOGY...Hazardous weather outlook, Mar 10, 3:54 PM EST, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 354 PM EST THU MAR 10 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-112100- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 354 PM EST THU MAR 10 2011 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MJ
In the hours before
Local storm report, Mar 10, 9:16 PM EST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
916 PM EST THU MAR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM FLASH FLOOD LACEYVILLE 41.65N 76.16W
03/10/2011 WYOMING PA EMERGENCY MNGR
UP TO 5 ROADS CLOSED ACROSS THE COUNTY DUE TO MUDSLIDES
OR WATER OVER THE ROADS. HARDEST HIT AREA ACROSS THE
NORTHWEST NEAR LACEYVILLE. SOME WATER NOW OVER TOWNSHIP
ROADS.
0912 PM FLASH FLOOD CANTON 41.66N 76.85W
03/10/2011 BRADFORD PA EMERGENCY MNGR
ROUTE 414 AND 14 PARTIALLY CLOSED DUE TO WATER OVER THE
ROADS.
&&
HEDENLocal storm report, Mar 10, 9:43 PM EST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
943 PM EST THU MAR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM FLASH FLOOD ALBERT 41.12N 75.96W
03/10/2011 LUZERNE PA EMERGENCY MNGR
CREEK OUT OF ITS BANKS IN RICE TOWNSHIP NEAR BLYTHEBURN
ROAD IN THE VICINITY OF THE VALLEY STREAM MOBILE HOME
PARK.
&&
HEDENThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 8:30 PM EST | River Flood Warning | BGM | Delaware | 40 hr |
| Mar 10, 8:58 PM EST | River Flood Warning | BGM | Broome | 3 days |
| Mar 10, 8:58 PM EST | River Flood Warning | BGM | Broome | 42 hr |
| Mar 10, 8:58 PM EST | River Flood Warning | BGM | Broome, Tioga | 3 days |
| Mar 10, 8:58 PM EST | River Flood Warning | BGM | Tioga | 4 days |
| Mar 10, 8:58 PM EST | River Flood Warning | BGM | Chenango | 57 hr |
| Mar 10, 8:58 PM EST | River Flood Warning | BGM | Cortland | 64 hr |
| Mar 10, 9:44 PM EST | Flash Flood Warning | BGM | Steuben | 6 hr |
| Mar 11, 12:30 AM EST | Areal Flood Advisory | BGM | Broome, Chenango, Cortland, Delaware, Madison, Oneida and 3 more | 6 hr |
| Mar 11, 2:05 AM EST | River Flood Warning | BGM | Delaware, Sullivan | 19 hr |
| Mar 11, 4:58 AM EST | River Flood Warning | BGM | Delaware, Otsego | 29 hr |
| Mar 11, 4:58 AM EST | River Flood Warning | BGM | Broome | 5 hr |
| Mar 11, 4:58 AM EST | River Flood Warning | BGM | Chenango, Delaware | 49 hr |
| Mar 11, 4:58 AM EST | River Flood Warning | BGM | Chemung | 11 hr |
| Mar 11, 4:58 AM EST | River Flood Warning | BGM | Chenango, Otsego | 5 hr |
| Mar 11, 4:58 AM EST | River Flood Warning | BGM | Delaware | 29 hr |
| Mar 11, 4:58 AM EST | River Flood Warning | BGM | Onondaga | 3 days |
| Mar 11, 5:24 AM EST | River Flood Warning | BGM | Chenango | 51 hr |
| Mar 11, 5:24 AM EST | River Flood Warning | BGM | Broome | 46 hr |
| Mar 11, 7:55 AM EST | River Flood Warning | BGM | Delaware | 8 hr |
| Mar 11, 7:56 AM EST | Flash Flood Warning | BGM | Cortland | 5 hr |
| Mar 11, 8:19 AM EST | Areal Flood Warning | BGM | Delaware | 6 hr |
| Mar 11, 2:18 PM EST | Areal Flood Warning | BGM | Delaware | 6 hr |
| Mar 11, 3:35 PM EST | River Flood Warning | BGM | Madison, Oneida | 7 hr |
| Mar 11, 3:42 PM EST | River Flood Warning | BGM | Sullivan | 15 hr |
| Mar 11, 3:42 PM EST | River Flood Warning | BGM | Sullivan | 15 hr |
Nearby
Flash Flood Warnings in New York, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.